Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Can computers cause blurred vision?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1417 Questions
Question
Saturday while using my computer vision went blurry for a short period and I felt light headed. It did not happen yesterday but for a brief period again today. Have a little nausea. BP is normal range and blood sugar is also normal. What's doing on. I do have a history if inner ear infections
Tue, 12 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
Can be due to over exhaustion

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it is likely due to excessive screens usage causing exhaustion of ciliary muscles after focussing repeatedly for different wavelengths and images on screens and may lead to strain and blurring.

Also using screens increase blinking duration and decrease frequency of blinking leading to dry eyes and may cause blurring.

Though inner ear infection can cause light headedness but predominantly associated with vertigo and not with blurring unless significant nystagmus or jerky movements of eye balls which can be judged on examination by an ENT specialist.

Using supplements for calcium, vitamin A, C, D3 and B complex can also help alongwith keeping good hydration. Using artificial tears film gel or drops in eyes after prolong usage can be of help.

Checking visual accuity and fundoscopy may be needed if symptoms persist. Wishing you a speedy recovery.

Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor